MAUDE Adverse Event Report: PT. CIBA VISION BATAM ANTERIOR CHAMBER PMMA SINGLEPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ANTERIOR CHAMBER PMMA SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number MTA4U0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A non¿health care professional reported that after an intraocular lens (iol) implantation procedure, the iol was dislocated.The clinical reason provided for explantation was mechanical breakdown iol dislocation.No replacement lens was implanted, and the patient was left aphakic.Additional information has been requested.
 
Additional Manufacturer Narrative
The lens was returned on a piece of sponge wrapped in gauze.Solution was observed on the lens.The lens was cleaned with klotho-related protein (klrp).No damage was observed.The lens dimensions were acceptable (plan view) using an approved template.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the batch record were met.The root cause could not be determined for the reported intraocular lens (iol) dislocation.No problem was found with returned lens.No damage was observed.The lens met dimensional specification (plan view).The poly methyl methacrylate (pmma) single-piece anterior chamber intraocular lens (iol) is an optical implant designed to be positioned anterior to the iris.The lens should replace the optical function (but not the accommodation) of the natural crystalline lens.The physical properties of these lenses as well as the sizing guidance for these anterior chamber lenses is provided in the instructions for use (ifu).Sizing guidance is provided in the instructions for use (ifu).The company is designated for use with anterior chamber diameter 12.0-12.4.Information provided indicated the lens was implanted on (b)(6) 2025 and explanted on (b)(6) 2025.The patient was left aphakic.No information was provided why another lens was not implanted.The manufacturer internal reference number is: (b)(4).

Brand Name
ANTERIOR CHAMBER PMMA SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25186300
Report Number9681121-2026-00120
Device Sequence Number18816920
Product Code HQL
UDI-Device Identifier00380652535816
UDI-Public(01)00380652535816(17)270831(11)220902(10)31508851
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P880087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTA4U0
Device Catalogue NumberMTA4U0.160
Device Lot Number31508851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OVD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale